Hello and thanks for your question. Cataracts can be exacerbated and/or caused by increased UV light exposure, cigarette smoke, diabetes, radiation therapy, corticosteroid use (any route). I'd she has asthma and has used inhaled and/or oral steroids
then this could've been responsible for the rapid-onset cataract formation.
I noticed you didn't ask a specific question. Did this help allay some of your concerns? If not, do you have any specific questions I can help you with?
Does this information help address your concerns? Does this make sense? Do you have any other concerns that I haven't addressed?
I am happy to be able to help you today. I will also be happy to answer any other questions until you have the information you need.
If you would be so kind, please help me get credit for my efforts in answering your questions and press the ACCEPT button for this encounter; this allows part of the funds that you have deposited to the website to be released for my efforts to assist you. This does not end our conversation, however-we can continue to discuss any of your concerns without further charges until you are satisfied.
Any positive feedback and/or bonus you may feel prompted to provide would be welcomed and is appreciated. Thanks for your inquiry!
My opinion is solely informative and does not constitute a formal medical opinion or recommendation. For a formal medical opinion and/or recommendation you must see an eye doctor.